Alert archive / Alabama / River Flood Warnings in 2011
River Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Mar 9, 2011, 5:27 AM CST for Jefferson County, Alabama. It took effect at Mar 9, 2011, 5:47 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 5:27 AM CST (11:27 UTC)
- In effect from
- Mar 9, 2011, 5:47 AM CST
- Expired
- Mar 9, 2011, 9:26 PM CST
- In force
- 16 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Village Creek (AL) at Avenue W in Ensley (ENSA1).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02458450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
988 WGUS44 KBMX 091127 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 527 AM CST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... VILLAGE CREEK AT AVENUE W AFFECTING JEFFERSON COUNTY. .HEAVY RAINFALL OF ONE TO TWO INCHES HAS OCCURRED SINCE TUESDAY AFTERNOON OVER THE VILLAGE CREEK BASIN...AND ADDITIONAL RAINFALL DURING THE NEXT HOUR WILL SEND VILLAGE CREEK OUT OF ITS BANKS. A FLOOD WARNING IS NOW IN EFFECT FOR VILLAGE CREEK AT AVENUE W. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED LATER THIS MORNING. && ALC073-092327- /O.NEW.KBMX.FL.W.0009.110309T1147Z-110310T0326Z/ /ENSA1.1.ER.110309T1147Z.110309T1300Z.110309T1526Z.NO/ 527 AM CST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR VILLAGE CREEK AT AVENUE W. * UNTIL LATE THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:15 AM WEDNESDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 10 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY 6 AM AND CONTINUE TO RISE TO NEAR 11 FEET BY 8 AM. A SLOW FALL AFTER THAT TIME IS FORECAST WITH THE CREEK FALLING BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 11.5 FEET...AVENUE W AND OTHER LOCAL STREETS IN THE AREA BECOME IMPASSABLE. AT 10 FEET...FLOODING OF LOW LYING AREAS IN THE VICINITY OF AVENUE W OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:58 AM CST, 29 minutes earlier.
Area forecast discussion, Mar 9, 4:58 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 458 AM CST WED MAR 9 2011 .DISCUSSION... HIGHER DEW POINTS CREEPING FURTHER NORTH INTO ALABAMA THIS MORNING...WITH UPPER 50S ALREADY MOVING INTO THE SOUTHWEST PORTIONS OF THE CWA NEAR DEMOPOLIS. WARM FRONTAL BOUNDARY IS JUST TO THE SOUTHWEST OF THE AREA STRETCHED ACROSS CENTRAL MISSISSIPPI INTO COASTAL ALABAMA. THIS BOUNDARY IS EXPECTED TO MAKE A LITTLE FURTHER PROGRESS INTO CENTRAL ALABAMA THIS MORNING BEFORE BEING OVERTAKEN BY THE COLD FRONT LATER THIS AFTERNOON. DEPENDING ON HOW FAR NORTH THIS BOUNDARY PROGRESSES WILL HELP DETERMINE HOW UNSTABLE WE WILL BECOME. LATEST MODELS TRENDS CONTINUE TO SHOW THE BEST WINDOW OF OPPORTUNITY MAINLY SOUTH OF AN ALICEVILLE TO CLANTON LINE THIS MORNING AND SHIFTING EASTWARD DURING THE AFTERNOON TO A CLANTON TO LAFAYETTE LINE. LI'S OF -4 TO -8 THIS MORNING ACROSS THE SOUTHWEST ALONG WITH CAPE FROM 1800-2200 J/KG ARE POSSIBLE. HOWEVER...BEST LIFT IS SOMEWHAT OFFSET AND SHIFTS TO THE SOUTHEAST PART OF THE CWA BY 18Z. TOTAL TOTALS ARE WEAK DURING THE MORNING REMAINING UNDER 50 WITH BETTER VALUES TO OUR SOUTH. THIS AFTERNOON DOES BRING A MEAGER SPIKE TO OUR WEST WITH INSTABILITY MORE IN LINE WITH THE COLD FRONT. MAIN THREAT WILL BE THE HEAVY RAIN TODAY WITH ALREADY WET SOILS FROM SATURDAY'S RAINS AND ANYWHERE FROM 2 TO POSSIBLY 6 INCHES OF RAINFALL WITH ISOLATED HIGHER TOTALS ACROSS PORTIONS OF THE WEST NOT OUT OF THE QUESTION. BOTTOM LINE WILL BE A HEAVY RAIN/FLOOD EVENT WITH ISOLATED SEVERE THUNDERSTORMS ACROSS MAINLY THE SOUTH NOT TO BE RULED OUT. FRONT SHOULD MOVE ACROSS ALABAMA DURING THE AFTERNOON AND EVENING HOURS FROM WEST TO EAST. WILL CONTINUE WITH RAIN CHANCES ENDING FOR THE MOST PART IN THE EVENING BUT COULD HAVE SOME WRAP AROUND LIGHT SHOWERS IN THE NORTHERN COUNTIES ON THURSDAY BEFORE THE MOISTURE EXITS AND HIGH PRESSURE BEGINS TO BUILD IN OVER THE PLAINS ON THURSDAY AND THE GULF COAST ON FRIDAY. MUCH COOLER READINGS ARE ON TAP FOR THURSDAY WITH HIGHS IN THE 50S AND LOWS IN THE 30S GENERALLY. WILL LIKELY HAVE SOME LINGERING CLOUDINESS ON THURSDAY WITH THE WRAP AROUND ACTIVITY. TEMPERATURES WILL MODERATE AS WE MOVE INTO THE WEEKEND. RAIN CHANCES RETURN BY THE BEGINNING OF NEXT WEEK. CONFIDENCE CONTINUES TO BE LOW DUE TO TIMING ISSUES IN THE EXTENDED WITH THE MODELS. GFS HAS TRENDED SLIGHTLY SLOWER WITH OUR NEXT SYSTEM. EURO IS NOW INTRODUCING RAINFALL BACK BUT SLIGHTLY LATER THAN MONDAY DAY FOR THE MOST PART. GFS IS RATHER QUICK TO DEVELOP THE LOW OVER TEXAS ON SUNDAY SENDING IT EASTWARD BY MONDAY. HAVE SOME LOW POPS IN FOR MONDAY...BUT THINK THAT IT MAY TAKE LATE MONDAY OR TUESDAY TO SUFFICIENTLY ERODE THE RIDGE OVER THE DEEP SOUTH INTO THE GULF. 08/MNK .HYDROLOGY... LATEST TRENDS HAVE STORM TOTAL RAINFALL OF GENERALLY 2 TO OVER 5 INCHES THROUGH EARLY THURSDAY...WITH ISOLATED LOCALLY GREATER AMOUNTS POSSIBLE ACROSS THE WEST. SOILS HAVE MOISTENED FOLLOWING THE PAST WEEKENDS RAINFALL AND CENTRAL ALABAMA STREAMS AND RIVERS ARE RUNNING AT OR ABOVE NORMAL LEVELS. WITH ONGOING HEAVY RAIN AND ADDITIONAL RAINFALL EXPECTED TODAY...THIS COULD RESULT IN RISES ALONG RIVERS AND STREAMS AGAIN...AND AT THIS TIME SOME MINOR RIVER FLOODING COULD DEVELOP...ESPECIALLY ON PARTS OF THE TOMBIGBEE AND LOWER WARRIOR RIVERS. IN ADDITION TO RIVER FLOODING...FLASH FLOODING WILL REMAIN A CONCERN. WITH GROUND MOISTURE VALUES FAIRLY HIGH AND ONGOING HEAVY RAINFALL TO CONTINUE...EXCESSIVE RUNOFF COULD CONTINUE TO RESULT IN SOME LOCALIZED FLASH FLOODING TODAY. THUS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA WHICH IS IN EFFECT THROUGH MIDNIGHT TONIGHT. 08/MNK && .AVIATION...06Z TAF DISCUSSION. HEAVY RAIN CONTINUES OVER WESTERN ALABAMA THIS EVENING. THIS RAINFALL WILL SLOWLY WORK EASTWARD WITH TIME AND AFFECT THE NORTHERN TAF SITES BEFORE 12Z. ALTHOUGH A FEW BREAKS IN THE RAINFALL CAN BE EXPECTED AT TIMES...THE PREVAILING CONDITIONS WILL FEATURE MODERATE TO HEAVY RAINFALL WITH VCTS...WHICH WILL CAUSE MVFR CEILINGS AND VISIBILITIES. IFR CONDITIONS WILL BE POSSIBLE WITH HEAVIER THUNDERSTORMS. THE SOUTHERN TAF LOCATIONS WILL DETERIORATE GENERALLY AFTER 12Z WITH REGARDS TO WEATHER ALTHOUGH LOWER CEILINGS ARE PROBABLE BEFORE THEN. WINDS WILL REMAIN STEADY THROUGH THE PERIOD FROM THE SOUTHEAST AROUND 08-12 KTS...WITH HIGHER GUSTS UP TO 25 KTS. WINDS WILL SHIFT TO THE WEST NORTHWEST TOMORROW EVENING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 88 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 42 49 34 56 / 100 40 30 10 0 ANNISTON 68 42 51 32 59 / 100 50 20 10 0 BIRMINGHAM 69 40 50 33 58 / 100 30 20 0 0 TUSCALOOSA 73 41 55 34 62 / 100 20 10 0 0 CALERA 71 41 52 34 60 / 100 30 10 0 0 AUBURN 68 44 54 33 60 / 100 60 10 0 0 MONTGOMERY 74 45 58 35 62 / 100 50 10 0 0 TROY 72 44 59 33 61 / 100 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 08/88
Hazardous weather outlook, Mar 8, 7:45 PM CST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 745 PM CST TUE MAR 8 2011 ALZ011>015-017>050-100147- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 745 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS WESTERN COUNTIES AS A SIGNIFICANT STORM SYSTEM DEVELOPS WEST OF ALABAMA. THIS HEAVY RAIN WILL LIKELY LEAD TO LOCALIZED FLOODING IN AREAS ALONG AND WEST OF A LINE FROM UNIONTOWN...TO BIRMINGHAM...TO ONEONTA. WINDS OUT AHEAD OF THE SHOWERS AND THUNDERSTORMS COULD INCREASE TO 25 MPH WITH HIGHER GUSTS. ISOLATED TORNADO THREAT WILL BEGIN AFTER MIDNIGHT IN THE EXTREME SOUTHWESTERN COUNTIES OF CENTRAL ALABAMA NEAR LINDEN AND LIVINGSTON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MODERATE TO LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE TO SLOWLY MOVE AND DEVELOP EASTWARD ACROSS CENTRAL ALABAMA DURING THE DAY ON WEDNESDAY. STORM TOTAL RAINFALL OF TWO TO FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL LIKELY PRODUCE AREAS OF FLASH FLOODING AND MINOR RIVER FLOODING. THERE IS A HIGH LEVEL OF CONFIDENCE OF THE FLOODING THREAT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT FOR DAMAGING WINDS... SMALL HAIL...AND ISOLATED TORNADOES ARE ALSO POSSIBLE ACROSS CENTRAL ALABAMA ON WEDNESDAY. THERE IS A SMALL RISK FOR THESE STORMS TO DEVELOP AS FAR NORTH AS THE INTERSTATE 20 CORRIDOR... HOWEVER...THE GREATEST RISK WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM ALICEVILLE TO AUBURN. FINALLY...BREEZY CONDITIONS ARE TO CONTINUE THROUGH THURSDAY BOTH AHEAD AND BEHIND THE FRONT. SUSTAINED WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED TONIGHT AND WEDNESDAY DUE TO THE THREAT OF FLOODING AND SEVERE WEATHER. 73
In the hours before
Special weather statement, Mar 8, 11:55 PM CST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1155 PM CST TUE MAR 8 2011
ALZ033-040-090645-
DALLAS AL-PERRY AL-
1155 PM CST TUE MAR 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR PERRY AND DALLAS COUNTIES UNTIL
1245 AM CST...
AT 1155 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VALDEN TO CAMDEN...AND
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MARION...
SELMA...
VALLEY GRANDE...
VALDEN...
BOGUE CHITTO...
&&
LAT...LON 3209 8719 3211 8723 3215 8726 3220 8733
3220 8735 3257 8750 3288 8740 3270 8702
3266 8701 3266 8695 3265 8691 3205 8716
TIME...MOT...LOC 0555Z 208DEG 40KT 3257 8741 3205 8721
75Special weather statement, Mar 9, 1:15 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 AM CST WED MAR 9 2011
ALZ039-090745-
MARENGO AL-
115 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 145 AM
CST...
AT 108 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINDEN...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
THOMASTON...
DAYTON...
CONSUL...
FAUNSDALE...
OLD SPRING HILL...
&&
LAT...LON 3252 8779 3248 8772 3249 8752 3215 8753
3210 8787 3231 8794
TIME...MOT...LOC 0715Z 229DEG 44KT 3232 8774Special weather statement, Mar 9, 1:37 AM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 AM CST WED MAR 9 2011
ALZ033-039-040-090815-
DALLAS AL-MARENGO AL-PERRY AL-
137 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERRY...DALLAS AND
NORTHEASTERN MARENGO COUNTIES UNTIL 215 AM CST...
AT 132 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM FAUNSDALE TO DAYTON TO
THOMASTON...AND MOVING NORTHEAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
UNIONTOWN...
SELMONT-WEST SELMONT...
SELMA...
VALLEY GRANDE...
CONSUL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3214 8760 3249 8757 3249 8752 3257 8752
3260 8696 3218 8693 3216 8728 3220 8733
3220 8736 3223 8738 3224 8741 3227 8744
3226 8751 3214 8752
TIME...MOT...LOC 0736Z 218DEG 43KT 3252 8753 3237 8754
3224 8760Special weather statement, Mar 9, 2:47 AM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 AM CST WED MAR 9 2011
ALZ032-033-039-040-090930-
DALLAS AL-HALE AL-MARENGO AL-PERRY AL-
247 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE...PERRY...WESTERN
DALLAS AND NORTHEASTERN MARENGO COUNTIES UNTIL 330 AM CST...
AT 246 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENSBORO TO THOMASTON...
AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GREENSBORO...
UNIONTOWN...
MARION...
THOMASTON...
FAUNSDALE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3219 8772 3271 8764 3280 8742 3282 8703
3238 8710 3227 8747 3227 8750 3225 8751
TIME...MOT...LOC 0847Z 240DEG 48KT 3267 8755 3227 8763Special weather statement, Mar 9, 4:59 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 AM CST WED MAR 9 2011
ALZ023>025-031>034-039-091145-
BIBB AL-GREENE AL-HALE AL-JEFFERSON AL-MARENGO AL-PERRY AL-SHELBY
AL-TUSCALOOSA AL-
459 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...
TUSCALOOSA...WESTERN SHELBY...BIBB...SOUTHEASTERN GREENE...HALE...
PERRY AND NORTHERN MARENGO COUNTIES UNTIL 545 AM CST...
AT 458 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SAMANTHA TO DEMOPOLIS...AND
MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HOLT...
GREENSBORO...
MARION...
BRENT...
HUEYTOWN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3252 8790 3252 8785 3258 8788 3261 8787
3259 8786 3260 8784 3262 8787 3348 8759
3353 8732 3352 8727 3355 8723 3365 8665
3283 8699 3283 8701 3251 8713 3247 8792
TIME...MOT...LOC 1059Z 259DEG 50KT 3342 8750 3249 8780The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | BMX | Lamar | 24 min |
| Mar 8, 7:06 PM CST | Areal Flood Warning | BMX | Lamar | 3 hr |
| Mar 8, 8:42 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Pickens, Sumter | 3 hr |
| Mar 8, 9:00 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Mar 8, 9:49 PM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 36 hr |
| Mar 8, 9:49 PM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 61 hr |
| Mar 8, 10:33 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 days |
| Mar 8, 10:38 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 8 days |
| Mar 8, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Lamar, Marengo, Pickens, Sumter | 3 hr |
| Mar 8, 11:55 PM CST | Special Weather Statement | BMX | Dallas, Perry | 50 min |
| Mar 9, 1:02 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Marion, Tuscaloosa, Walker, Winston | 3 hr |
| Mar 9, 1:15 AM CST | Special Weather Statement | BMX | Marengo | 30 min |
| Mar 9, 1:37 AM CST | Special Weather Statement | BMX | Dallas | 38 min |
| Mar 9, 2:29 AM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 6 hr |
| Mar 9, 2:47 AM CST | Special Weather Statement | BMX | Perry | 43 min |
| Mar 9, 3:32 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 9, 3:56 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Mar 9, 4:21 AM CST | Flash Flood Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 6 hr |
| Mar 9, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 37 min |
| Mar 9, 4:59 AM CST | Special Weather Statement | BMX | Bibb, Hale, Jefferson, Perry, Tuscaloosa | 46 min |
| Mar 9, 5:24 AM CST | Flash Flood Warning | BMX | Bibb, Blount, Chilton, Dallas, Jefferson, Perry and 3 more | 6 hr |
| Mar 9, 5:48 AM CST | Special Weather Statement | BMX | Autauga, Blount, Calhoun, Chilton, Coosa, Dallas and 5 more | 57 min |
| Mar 9, 6:00 AM CST | Flash Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair, Shelby and 1 more | 4 hr |
| Mar 9, 6:46 AM CST | Special Weather Statement | BMX | Clay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more | 59 min |
| Mar 9, 6:53 AM CST | Special Weather Statement | BMX | Clay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more | 52 min |
| Mar 9, 7:38 AM CST | Special Weather Statement | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more | 67 min |
| Mar 9, 8:25 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
| Mar 9, 8:34 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 56 min |
| Mar 9, 8:53 AM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Coosa, Talladega | 6 hr |
| Mar 9, 9:25 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 59 hr |
| Mar 9, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Pike | 29 min |
| Mar 9, 10:00 AM CST | Areal Flood Warning | BMX | Talladega | 12 hr |
| Mar 9, 10:03 AM CST | Tornado Warning | BMX | Barbour, Pike | 42 min |
| Mar 9, 10:40 AM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 9, 10:46 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 29 min |
| Mar 9, 10:59 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 33 hr |
| Mar 9, 10:59 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 68 hr |
| Mar 9, 11:18 AM CST | Flash Flood Warning | BMX | Cleburne | 3 hr |
| Mar 9, 12:04 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 45 hr |
| Mar 9, 3:56 PM CST | Special Weather Statement | BMX | Marion | 34 min |
| Mar 9, 4:00 PM CST | Special Weather Statement | BMX | Lamar | 30 min |
| Mar 9, 4:04 PM CST | Special Weather Statement | BMX | Pickens | 26 min |
| Mar 9, 4:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Mar 9, 4:45 PM CST | Special Weather Statement | BMX | Pickens | 30 min |
| Mar 9, 4:56 PM CST | Special Weather Statement | BMX | Winston | 34 min |
| Mar 9, 5:00 PM CST | Special Weather Statement | BMX | Fayette | 30 min |
| Mar 9, 5:14 PM CST | Special Weather Statement | BMX | Fayette | 31 min |
| Mar 9, 5:31 PM CST | Special Weather Statement | BMX | Winston | 29 min |
| Mar 9, 5:36 PM CST | Special Weather Statement | BMX | Walker | 39 min |
| Mar 9, 5:46 PM CST | Special Weather Statement | BMX | Tuscaloosa | 44 min |
Nearby
River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.